MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION GEM MICROVASCULAR ANASTOMOTIC COUPLER; DEVICE,ANASTOMOTIC,MICROVASCULAR

BAXTER HEALTHCARE CORPORATION GEM MICROVASCULAR ANASTOMOTIC COUPLER; DEVICE,ANASTOMOTIC,MICROVASCULAR
Model Number GEM2755
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: initial reporter phone no.: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the rings of a 3.5mm coupler repeatedly dislodged from the instrument prior to performing the anastomosis.A new device was used to complete the procedure.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Correction to f10/h6: component codes: update the code "g04034" to "g04111".Additional information: h4, h6(update codes), h11.H11: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
GEM MICROVASCULAR ANASTOMOTIC COUPLER
Common Device Name
DEVICE,ANASTOMOTIC,MICROVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - SAINT PAUL - MCA
2575 university ave w.
saint paul MN 55114
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key23936428
Report Number1416980-2025-06262
Device Sequence Number18509917
Product Code MVR
UDI-Device Identifier00844735002706
UDI-Public(01)00844735002706(10)SP24H05-2117075
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K861985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGEM2755
Device Catalogue Number512100350060
Device Lot NumberSP24H05-2117075
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2025
Supplement Date Received by Manufacturer01/15/2026
Initial Report FDA Received Date12/31/2025
Supplement Report FDA Received Date01/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown